# SDR DALA2017051804003

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1288-1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT ON BS 1328, 1344, AND 1288 IN THE AFT CARGO COMPARTMENT.  REPLACED IAW ERA 412247-14.
